# SDR 04FDEA00497

- Difficulty date: February 20, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - FLOOR TRACK AT STA 473 CTR, X = 0, CORRODED.  FLOOR TRACK (CORRODED) AT STA 473 CTR X=0 REMOVED AND REPLACED AS PER SRM 51-33-01, VOL.II.
